# SDR ASAA2025090960937

- Difficulty date: September 9, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORRODED SHIELD, L-ANGLE P#146A8125-53 WAS FOUND TO BE CORRODED BEYOND LIMITS.  ALL WORK COMPLETED ON CUSTOMER CARD G2211728. GROUNDED - YES. ALL WORK ACCOMPLISHED ON CUSTOMER CARD # G2211728.
